Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 53-56

On extension of pairwise θ-continuous maps

Department of Pure Mathematics, University of Calcutta 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 17 June 1993; Revised 8 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of the paper is to find suitable conditions so as to ultimately establish the existence and uniqueness of the extension of a pairwise θ-continuous map onto an arbitrary extension-space of a bitopological space.